Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 16, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Apr 27, 2015, 11:02 AM EDT for Evans County, Georgia. It took effect at Apr 27, 2015, 4:00 PM EDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2015, 11:02 AM EDT (15:02 UTC)
- In effect from
- Apr 27, 2015, 4:00 PM EDT
- Expired
- Apr 29, 2015, 9:39 AM EDT
- In force
- 42 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Evans County, GA
The river
Written for the forecast point Canoochee River near Claxton (CNOG1). The gauge peaked at 11.75 ft at Apr 28, 2015, 1:00 AM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 13.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02203000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
068
WGUS42 KCHS 271502
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1102 AM EDT MON APR 27 2015
GAC109-281502-
/O.NEW.KCHS.FL.W.0016.150427T2000Z-150429T1200Z/
/CNOG1.1.ER.150427T2000Z.150428T0600Z.150429T0000Z.NO/
1102 AM EDT MON APR 27 2015
The National Weather Service in Charleston has issued a
* Flood Warning for
The Canoochee River Near Claxton.
* From this afternoon to Wednesday morning.
* At 10 AM Monday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late this afternoon and
continue to rise to near 11.3 feet by early Tuesday morning. The
river will fall below flood stage by Tuesday evening.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$4 follow-up statements
385
WGUS82 KCHS 280135
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
935 PM EDT MON APR 27 2015
SCC015-043-089-290135-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150430T1200Z.000000T0000Z.NO/
935 PM EDT MON APR 27 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 8 PM Monday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.0 feet by Thursday morning
then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-290134-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150426T0430Z.150428T0600Z.000000T0000Z.NO/
935 PM EDT MON APR 27 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Monday the stage was 13.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.6 feet by early Tuesday
morning then begin a slow fall.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC109-290134-
/O.EXT.KCHS.FL.W.0016.000000T0000Z-150430T0000Z/
/CNOG1.1.ER.150427T1745Z.150428T0600Z.150429T1200Z.NO/
935 PM EDT MON APR 27 2015
The Flood Warning continues for
The Canoochee River Near Claxton.
* At 9 PM Monday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.8 feet by early Tuesday
morning. The river will fall below flood stage Wednesday morning.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$224
WGUS82 KCHS 281315
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
915 AM EDT TUE APR 28 2015
SCC015-043-089-291315-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150428T1230Z.000000T0000Z.NO/
915 AM EDT TUE APR 28 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 8 AM Tuesday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-291315-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150503T1200Z/
/REDG1.1.ER.150426T0430Z.150428T1800Z.150503T0000Z.NO/
915 AM EDT TUE APR 28 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 8 AM Tuesday the stage was 13.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.0 feet by this afternoon.
The river will fall below flood stage Saturday evening.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC109-291315-
/O.CON.KCHS.FL.W.0016.000000T0000Z-150430T0000Z/
/CNOG1.1.ER.150427T1745Z.150428T0515Z.150429T1200Z.NO/
915 AM EDT TUE APR 28 2015
The Flood Warning continues for
The Canoochee River Near Claxton.
* At 8 AM Tuesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
morning.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$962
WGUS82 KCHS 290133
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
933 PM EDT TUE APR 28 2015
SCC015-043-089-300133-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T0000Z.000000T0000Z.NO/
933 PM EDT TUE APR 28 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 8 PM Tuesday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.0 feet by Thursday evening
then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-300133-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.000000T0000Z.NO/
933 PM EDT TUE APR 28 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Tuesday the stage was 14.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC109-300133-
/O.EXT.KCHS.FL.W.0016.000000T0000Z-150502T1800Z/
/CNOG1.1.ER.150427T1745Z.150428T0515Z.150502T0600Z.NO/
933 PM EDT TUE APR 28 2015
The Flood Warning continues for
The Canoochee River Near Claxton.
* At 9 PM Tuesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Friday morning and
continue to rise to near 11.3 feet by Friday morning. The river
will fall below flood stage by early Saturday morning.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$159
WGUS82 KCHS 291339
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
939 AM EDT WED APR 29 2015
SCC015-043-089-301339-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T0000Z.000000T0000Z.NO/
939 AM EDT WED APR 29 2015
The Flood Warning continues for
The Santee River Near Jamestown.
* At 8 AM Wednesday the stage was 13.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady then begin a
slow fall.
* At 12.0 feet, several dirt logging roads become impassable.
&&
LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
3320 7951 3329 7976
$$
GAC267-279-301339-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150504T0600Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150503T1800Z.NO/
939 AM EDT WED APR 29 2015
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 AM Wednesday the stage was 13.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Sunday afternoon.
* At 14.0 feet, flooding of several riverside unimproved roads and
some agricultural land occurs.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC109-291409-
/O.CAN.KCHS.FL.W.0016.000000T0000Z-150502T1800Z/
/CNOG1.1.ER.150427T1745Z.150428T0515Z.150428T2237Z.NO/
939 AM EDT WED APR 29 2015
The Flood Warning is cancelled for
The Canoochee River Near Claxton.
* At 9 AM Wednesday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 7 PM Tuesday.
* Forecast, the river will continue to fall to 10.3 feet by Thursday
morning.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee
Properties become flooded.
&&
LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
3215 8189 3215 8196
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 27, 9:51 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 27, 9:51 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 951 AM EDT MON APR 27 2015 .SYNOPSIS... HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST TODAY...SETTLE JUST NORTH OF THE AREA ON TUESDAY...THEN SHIFT INTO THE ATLANTIC TUESDAY NIGHT. A STORM SYSTEM LIFTING OUT OF THE GULF COAST REGION WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY NIGHT...THEN DEPART TO THE NORTHEAST ON THURSDAY. HIGH PRESSURE WILL THEN PREVAIL INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HIGH PRESSURE WILL NOSE INTO THE AREA TODAY AS A COLD FRONT BECOMES STATIONARY OVER CENTRAL FLORIDA. A BAND OF THICK CLOUD COVER ACROSS COASTAL GEORGIA IS EXPECTED TO SLOWLY THIN OUT/PUSH SOUTH AS THE MID-LEVEL TROUGH AXIS SHIFTS SOUTHEAST. HOWEVER...CIRRUS BLOW OFF FROM CONVECTION OVER THE CENTRAL GULF COAST WILL BEGIN TO SPREAD IN FROM THE WEST LATER THIS AFTERNOON. EXPECT MOSTLY SUNNY TO MOSTLY CLOUDY SKIES THIS MORNING TO BECOME PARTLY CLOUD ALL AREAS DURING THE AFTERNOON AS A RESULT. HIGHS WILL GENERAL TOP OUT IN THE MID 70S WITH UPPER 70S IN THE REIDSVILLE-SAVANNAH-DARIEN CORRIDOR. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... TONIGHT...EXPECT INCREASING CLOUDS AS DEEPER MOISTURE MOVES BACK NORTHWARD FROM ALONG THE GULF COAST AHEAD OF A DEVELOPING AREA OF LOW PRESSURE ALONG THE WESTERN/CENTRAL GULF COAST. CAN/T RULE OUT A FEW LIGHT SHOWERS MAKING IT NORTHWARD AROUND THE ALTAMAHA RIVER LATE BUT CONFIDENCE IS LOW IN MEASURABLE AMOUNTS SO WE MAINTAINED A RAIN-FREE FORECAST. TEMPS WILL BE GREATLY DEPENDENT ON HOW QUICK THE CLOUDS ARRIVE BUT WE COULD SEE SOME UPPER 40S AROUND NORTHERN BERKELEY/CHARLESTON COUNTIES AS WELL AS WESTERN DORCHESTER/COLLETON/ALLENDALE COUNTIES. ELSEWHERE LOWS SHOULD BE IN THE 50S...WARMEST ALONG THE GA COAST WHERE TEMPS MAY NOT DROP BELOW 60 GIVEN THE DEVELOPING/STRENGTHENING NORTHEAST WINDS. TUESDAY AND TUESDAY NIGHT...WEAK MID AND UPPER LEVEL RIDGING WILL PREVAIL OVER THE REGION AHEAD OF A POSITIVELY TILTED TROUGH SHIFTING ACROSS THE PLAINS STATES AND INTO THE MIDDLE MISSISSIPPI VALLEY. AT THE SURFACE...HIGH PRESSURE WILL SETTLE JUST NORTH OF THE AREA DURING THE DAY TUESDAY THEN SHIFT INTO THE WESTERN ATLANTIC TUESDAY NIGHT. MEANWHILE AS THIS OCCURS...A LOW PRESSURE SYSTEM WILL TRACK ALONG THE NORTHERN GULF COAST REGION AHEAD OF THE UPPER TROUGH...WITH ITS ASSOCIATED WARM FRONT LIFTING TOWARD THE AREA TUESDAY NIGHT. ISENTROPIC ASCENT AND MOISTURE DEPTH WILL GRADUALLY RAMP UP FROM THE SOUTH TUESDAY AND TUESDAY NIGHT AS THE WARM FRONT NEARS...ALL WHILE UPPER LEVEL DIFLUENCE STRENGTHENS. THE RESULT WILL BE AN INCREASING PROBABILITY FOR RAINFALL THROUGH THE PERIOD. THE FORECAST INDICATES A CHANCE OF SHOWERS MAINLY ACROSS SOUTHEAST GEORGIA AND THE SOUTHERN TIP OF SOUTH CAROLINA BY THE END OF THE DAY TUESDAY...AND SHOWERS BECOMING LIKELY SOUTH OF COLLETON COUNTY TUESDAY NIGHT WITH A CHANCE OF SHOWERS FARTHER NORTH. SOME THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY NIGHT MAINLY SOUTH OF I- 16. TEMPERATURES WILL BE UNSEASONABLY COOL TUESDAY WITH A NORTHERLY FLOW IN PLACE FOR MUCH OF THE DAY...WITH HIGHS IN THE LOWER 70S. LOWS TUESDAY NIGHT WILL BE IN THE MID TO UPPER 50S...EXCEPT IN THE LOWER 60S CLOSER TO THE GEORGIA COAST. WEDNESDAY AND WEDNESDAY NIGHT...THE INITIAL UPPER LEVEL TROUGH WILL WEAKEN AS IT CROSSES THE CENTRAL APPALACHIANS AND A MUCH STRONGER CLOSED LOW DROPS SOUTHWARD ACROSS THE GREAT LAKES REGION AND INTO THE OHIO VALLEY ALONG THE EASTERN PERIPHERY OF A STRONG RIDGE CENTERED OVER THE FOUR CORNERS REGION. MEANWHILE...THE SURFACE LOW OVER THE NORTHEAST GULF COAST REGION WILL EJECT NORTHEAST SOMEWHERE IN THE VICINITY OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA DURING THE DAY WEDNESDAY...WITH ITS ASSOCIATED WARM FRONT LIKELY LIFTING THROUGH SOUTHERN AND COASTAL PORTIONS OF THE FORECAST AREA AHEAD OF THE LOW. THE LOW WILL THEN BEGIN DEPARTING TO THE NORTHEAST WEDNESDAY NIGHT. WHILE THERE IS SOME MODEL DISCREPANCY WITH RESPECT TO THE EXACT TRACK OF THE LOW...IT SEEMS THAT WEDNESDAY IS SHAPING UP TO BE RATHER WET WITH THE FORECAST SHOWING SHOWERS LIKELY ACROSS THE AREA. THE SHOWER POTENTIAL WILL THEN BEGIN TO TAPER OFF FROM THE SOUTHWEST WEDNESDAY NIGHT AS THE LOW STARTS TO PULL AWAY. IT DOES APPEAR THAT AT LEAST SOUTHERN AND COASTAL PORTIONS OF THE FORECAST AREA MAY BECOME WARM SECTORED ON WEDNESDAY...WITH TEMPERATURES IN THIS AREA POTENTIALLY WARMING INTO THE MID AND UPPER 70S...IF NOT WARMER...WHILE CLOSER TO THE MIDLANDS HIGHS SHOULD ONLY BE IN THE UPPER 60S WITH NORTHERLY FLOW STILL IN PLACE. IT MUST BE NOTED THAT THIS IS A HIGHLY ANOMALOUS/AMPLIFIED PATTERN FOR THIS TIME OF YEAR...AND THERE IS A POTENTIAL FOR SEVERE WEATHER TO DEVELOP IN THE WARM SECTOR...WITH STRONG DEEP LAYER SHEAR INITIALLY WITH THE WARM FRONT...THEN INCREASING SURFACE BASED INSTABILITY THROUGHOUT THE DAY. THURSDAY...THE POTENT CLOSED UPPER LOW WILL SWING INTO THE CENTRAL APPALACHIANS ...CAUSING THE SURFACE LOW TO INTENSIFY SIGNIFICANTLY AS IT LIFTS UP JUST OFF THE MID-ATLANTIC COAST. WHILE A DEEP/DRIER WESTERLY FLOW WILL PREVAIL ACROSS THE REGION...SOME ISOLATED OR SCATTERED INSTABILITY SHOWERS WILL BE POSSIBLE ALONG THE SOUTHERN PERIPHERY OF THE UPPER LOW...ESPECIALLY ACROSS THE CHARLESTON TRI- COUNTY AREA. HIGHS WILL BE UNSEASONABLY COOL IN THE LOWER 70S. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT WITH THE OVERALL SYNOPTIC PATTERN IN THE LONG TERM PERIOD. IN THE MID AND UPPER LEVELS...A LONG WAVE TROUGH WILL LINGER OVER THE EASTERN U.S. FRIDAY AND SATURDAY BEFORE RIDGING GRADUALLY BUILDS FROM THE WEST INTO EARLY NEXT WEEK. MEANWHILE AT THE SURFACE...THE REGION WILL BE POSITIONED BETWEEN A STRONG LOW OFF THE MID-ATLANTIC/NORTHEAST COAST AND STRONG HIGH PRESSURE CENTERED OVER THE MISSISSIPPI VALLEY FRIDAY AND SATURDAY. THE HIGH WILL THEN BUILD OVER THE REGION THROUGH THE WEEKEND...BEFORE SHIFTING INTO THE ATLANTIC ON MONDAY. OVERALL...THIS PATTERN WILL FAVOR RAIN-FREE CONDITIONS WITH STRONG SUBSIDENCE AND LIMITED MOISTURE...ALTHOUGH SOME ISOLATED CONVECTION IS POSSIBLE MONDAY ONCE AN ONSHORE FLOW DEVELOPS AND THE SEA BREEZE BECOMES MORE PRONOUNCED. TEMPERATURES WILL MODERATE ON FRIDAY...THEN RETURN TO NEAR NORMAL OVER THE WEEKEND AND INTO EARLY NEXT WEEK. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... LOW STRATUS WILL RESULT IN IFR/MVFR CONDITIONS AT KSAV THROUGH ABOUT 1430Z...OTHERWISE VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH 12Z TUESDAY AT BOTH KCHS AND KSAV. EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS ARE PROBABLE LATE TUESDAY NIGHT AS A WARM FRONT LIFTS TOWARD THE AREA AND WEDNESDAY INTO WEDNESDAY NIGHT AS LOW PRESSURE PASSES NEARBY AND SHOWERS/THUNDERSTORMS BECOME LIKELY. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL. && .MARINE... TODAY AND TONIGHT...MORNING SURGE WILL DIMINISH AS HIGH PRESSURE BUILDS FROM THE NORTHWEST...THEN RETURN LATE TONIGHT AS THE PRESSURE GRADIENT STRENGTHENS AS THE HIGH BUILDS CLOSER AND LOW PRESSURE STRENGTHENS ALONG THE GULF COAST. NO HEADLINES EXPECTED HOWEVER. TUESDAY THROUGH SATURDAY...HIGH PRESSURE WILL BECOME CENTERED JUST NORTH OF THE AREA ON TUESDAY...LEADING TO A WEAKENING PRESSURE GRADIENT FROM THE NORTH AND SOMEWHAT IMPROVED WINDS/SEAS. CONDITIONS SHOULD THEN DETERIORATE ON WEDNESDAY AS A LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST AND PASSES OVER THE COASTAL WATERS LATE WEDNESDAY AND WEDNESDAY NIGHT. A PERIOD OF SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FOR ALL WATERS WEDNESDAY NIGHT BEHIND THE DEPARTING LOW PRESSURE SYSTEM...WITH BEST CHANCES OCCURRING IN NORTHERN SC WATERS OFF THE CHARLESTON COUNTY COAST AND IN OFFSHORE GEORGIA WATERS. WINDS/SEAS SHOULD THEN SLOWLY IMPROVE ON THURSDAY AS THE LOW PRESSURE SYSTEM SHIFTS NORTH/NORTHEAST AND AWAY FROM THE AREA...BEFORE IMPROVING FURTHER AS WEAK HIGH PRESSURE SETTLES OVER THE WATERS ON FRIDAY AND SATURDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Apr 27, 7:46 AM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 746 AM EDT MON APR 27 2015 AMZ330-GAZ087-088-SCZ040-042>045-281200- CHARLESTON HARBOR-JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND BERKELEY- 746 AM EDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A LOW PRESSURE SYSTEM TRACKING ACROSS SOUTHEAST GEORGIA AND THE LOWER SOUTH CAROLINA COAST ON WEDNESDAY. THERE IS A MARGINAL RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND PERHAPS AN ISOLATED TORNADO ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ350-352-354-374-GAZ099>101-114>119-137>141-SCZ047>052-281200- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY- COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 746 AM EDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Apr 27, 5:25 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
525 AM EDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM MARINE TSTM WIND 22 ESE RACCOON BLUFF 31.40N 80.87W
04/25/2015 M45 MPH AMZ354 GA BUOY
BUOY 41008 RECORDED A 39 KNOT...45 MPH...WIND GUST WITH
PASSING THUNDERSTORMS.
&&
EVENT NUMBER CHS1500295
BSHLocal storm report, Apr 27, 10:58 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 AM EDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG 2 SSW MARLOW 32.23N 81.41W
04/25/2015 EFFINGHAM GA FIRE DEPT/RESCUE
MULTIPLE TREES AND POWER LINES DOWN AT HOLLY CIRCLE.
TIME ESTIMATED BASED ON RADAR.
0845 PM TSTM WND DMG 4 ENE EDEN 32.20N 81.33W
04/25/2015 EFFINGHAM GA 911 CALL CENTER
LARGE TREES BLOWN DOWN IN A NEIGHBORHOOD OFF BRITTANY
LANE.
0845 PM TSTM WND DMG 3 ENE EDEN 32.20N 81.34W
04/25/2015 EFFINGHAM GA FIRE DEPT/RESCUE
LARGE TREES BLOWN DOWN IN A NEIGHBORHOOD OFF OLD OAK
ROAD.
0845 PM TSTM WND DMG 3 NNE EDEN 32.22N 81.37W
04/25/2015 EFFINGHAM GA 911 CALL CENTER
POWER LINES DOWN AT HIGHWAY 17 SOUTH AND BLUE JAY ROAD.
TIME ESTIMATED BASED ON RADAR.
0848 PM TSTM WND DMG 4 NNW BLOOMINGDALE 32.19N 81.32W
04/25/2015 EFFINGHAM GA FIRE DEPT/RESCUE
LARGE DISTRIBUTION POWER LINES BLOWN DOWN. MULTIPLE
LARGE TREES DOWN ON HIGHWAY 30 AND NOEL CONAWAY ROAD
NEAR BUCKINGHAM DRIVE.
0848 PM TSTM WND DMG 2 WNW BLOOMINGDALE 32.15N 81.34W
04/25/2015 EFFINGHAM GA FIRE DEPT/RESCUE
TREES AND DEBRIS IN ROAD AT ZEIGLER ROAD AND KATHY
STREET. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1500296
EVENT NUMBER CHS1500297
EVENT NUMBER CHS1500298
EVENT NUMBER CHS1500299
EVENT NUMBER CHS1500300
EVENT NUMBER CHS1500301Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.